# SDR AALA202501245988

- Difficulty date: January 9, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,071 hours, 18,975 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT HAND WING LOWER TRANSLATING PANEL JUST INBOARD OF LEFT HAND PYLON INBOARD SUPPORT RODS 2 EACH HAVE PLAY AT LOWER ATTCH POINT TO PANEL. DOT 059. REMOVED AND REPLACED BEAM ASSEMBLY AT LEFT HAND WING LOWER TRANSLATING PANEL JUST INBOARD OF LEFT HAND PYLON AND RESECURED THE 2EA RODS. PER B737NG SRM 51-40-02 AND AARD 51-00-05.
